# SDR USAA990151

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 130
- Part time: 47,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1.5 INCH CRACK IN FLOORBEAM ATTACH ANGLE AND SUBFLOOR CRACKED AT STATION 130 OUTBOARD OF LEFT SEAT TRACK.  INSTALLED FLOORBEAM REPAIR PER SRM 53-05 FIG 25.  (M)
